MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7308-24
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump had indicated that 114 ml had been delivered, but upon return, approximately 16 ml of 5-fu had remained in the cassette.It was considered possible that the cassette had been overfilled, although 16 ml was more than expected.The 5-fu had been loaded into a 250 ml cassette.The patient had reported that no alarms had been triggered during the infusion.The continuous infusion had been delivered at 2.5ml per hour with a total reservoir volume of 114 ml, of which 98ml had been administered, while the air detector and upstream sensor had remained off throughout the 46-hour infusion, with the pump set at lock level 2, the pump having been used to prime the extension tubing, and the patient not having been medically affected.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.Associated pump and tubing complaint documented on cn-454375 and cn-454400.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
G1 - contact office zip code: corrected.D3 - postal code, h4 - device mfr date, h6: updated.The suspected product was not returned for evaluation.The device history record was reviewed and was confirmed that there were no anomalies noted.The complaint could not be confirmed, and a root cause was unable to be determined.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24434527
Report Number3012307300-2026-01656
Device Sequence Number10303582
Product Code FPA
UDI-Device Identifier10610586032370
UDI-Public(01)10610586032370(17)300117(10)6085495
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7308-24
Device Lot Number6085495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown